MAUDE Adverse Event Report: SOPHYSA POLARIS® SPV KIT PREATTACHED / BO19-10

SOPHYSA POLARIS® SPV KIT PREATTACHED / BO19-10
Model Number SPV-2010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The infection was traced to the surgery procedure; the shunt has been removed by precaution.The root cause of the infection is linked to the surgery procedure and the shunt was not implicated.All these information have been confirmed by the hospital and the incident was considered as predictible.The incident has not been reported by the hospital, since sophysa was following the procedure for clinical investigation directly at the healthcare facility.The incident was therefore reported by the sophysa team out there.
 
Event or Problem Description
A 5-month old baby had an infection following the surgery and the decision to explant a polaris valve has been taken by the neurosurgeon, a temporary external derivation was placed while awaiting for the implantation of a new sophysa valve : polaris 24 (spv24).This implantation was performed during clinical investigation and the spv24 valve is not yet marketed by sophysa.The infection was traced to surgery procedure, the shunt has been removed by precaution.All these information have been confirmed by the hospital and the incident was considered as predictible.

Brand Name
POLARIS® SPV KIT PREATTACHED / BO19-10
Common Device Name
POLARIS® SPV KIT PREATTACHED / BO19-10
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
5 rue sophie germain
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key24290899
Report Number3001587388-2026-00009
Device Sequence Number9332972
Product Code JXG
UDI-Device Identifier03760124131277
UDI-Public03760124131277
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPV-2010
Device Catalogue NumberSPV-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 MO
Patient SexUnknown